

#### 2025 SUMMER WORKSHOP

Monday, July 28, 2025									
Training School	Pre-Pro	BF4 (16y+ Adv)	BF3 (14y+ High Inter)	BF2 (12y+ Inter)	BF1 (11y+ Adv Beg)				
Mahogany I-III	Mahogany IV-VI	Pavilion	Mahogany VII	Sienna III-IV	Sienna I-II				
Registration Desk			Dancer Call Time 3:30						
Open 3:00		Open to	MINAR: "Supporting ` Parents of Ballet Forum & n Demi Agaiby, M.S. (\$	& Pre-Pro					
Advanced Modern 4:00-5:15 Sean Aaron Carmon	Audition Class 4:00-5:00 Jay & Connie (Mahogany VII)	Placement Class (BF3/4) 4:00-5:00 Maeghan McHale & Asha Gangolli (Mahogany IV-VI)		Placement Class (BF1/2) 4:00-5:00 Lizzie Mackenzie & Jacqueline Farina (Sienna III-IV)					
		Dan	cer/Parent Orientation	arent Orientation 5:00 (Mahogany Ballroom)					
15min Break "Teaching Styles"	Dinner 5:00-6:00		Dinner 5	5:15-6:00					
5:30-6:30 Demi Agaiby, M.S  15min Break  Hips 6:45-7:45 The Godfrey Method	Pre-Pro Repertoire 6:00-8:00 Jay & Connie	Ballet Repertoire 6:00-8:00 Maeghan McHale	Ballet Repertoire 6:00-8:00 Asha Gangolli	Ballet Repertoire 6:00-8:00 Lizzie Mackenzie	Ballet Repertoire 6:00-8:00 Jacqueline Farina				
Welcome Reception for Teachers (President's Suite) 8:00-9:00									



### 2025 SUMMER WORKSHOP

		Tuesday, J	uly 29, 2025			
Training School	Pre-Pro	BF4 (16y+ Adv)	BF3 (14y+ High Inter)	BF2 (12y+ Inter)	BF1 (11y+ Adv Beg)	
Mahogany I-III	Mahogany IV-VI	Pavilion	Mahogany VII	Sienna III-IV	Sienna I-II	
7:30-8:30 Continental Breakfast		Welcome & Photo 8:00-8:30				
Advanced Jazz 8:30-9:30 Connie Sweeney	Modern 8:30-9:30 Sean Aaron Carmon	Ballet 8:30-9:30 Jacqueline Farina	Ballet 8:30-9:30 Lizzie Mackenzie	Ballet 8:30-9:30 Asha Gangolli	Ballet 8:30-9:30 Maeghan McHale	
10min	Break		10min	Break		
Flexibility 9:40-10:40 The Godfrey Method  5min E  Beginner Pointe 10:45-11:45 Asha Gangolli	Career Development 9:40-10:40 Lizzie Mackenzie  Break  Turns/Jumps 10:45-11:45 The Godfrey Method	Modern Repertoire 9:40-12:00 Sean Aaron Carmon	Contemporary Repertoire 9:40-12:00 Maeghan McHale	Character Repertoire 9:40-12:00 Jacqueline Farina	Lyrical Repertoire 9:40-12:00 Connie Sweeney	
11:45 Discov (Lunch P 12:00 Memb (Lunch P	rovided) ers Meeting		Lunch 12	2:00-1:00		
Advanced Ballet 1:00-2:00 Lizzie Mackenzie	Pre-Pro Repertoire	Ballet Repertoire	Ballet Repertoire	Pointe/Pre-Pointe 1:00-2:00 Jacqueline Farina	The Godfrey Metho 1:00-2:00	
5min Break	1:00-3:00	1:00-3:00	1:00-3:00	5min	Break	
Interm Modern 2:05-3:20 Sean Aaron Carmon	Jay & Connie	Maeghan McHale	Asha Gangolli Break	The Godfrey Method 2:05-3:05	Pointe/Pre-Pointe 2:05-3:05 Jacqueline Farina	
	0 1			10min	Break	
5min Break  Tap Progressions 3:25-4:25 Jay Fagan  5min Break	Contemporary 3:10-4:10 Maeghan McHale  Ballet 4:15-5:15	Pointe 3:10-4:10 Asha Gangolli (Pavilion) 5min Break Modern 4:15-5:15 Sean Aaron Carmon		Ballet Repertoire 3:15-5:15 Lizzie Mackenzie	Ballet Repertoire 3:15-5:15 Jacqueline Farina	

\*Schedules subject to change

7:00-8:00 Intensive Fun (Registration Required)



#### 2025 SUMMER WORKSHOP

	Wednesday, July 30, 2025								
	ı								
Training School	Pre-Pro	BF4 (16y+ Adv)	BF3 (14y+ High Inter)	BF2 (12y+ Inter)	BF1 (11y+ Adv Beg)				
Mahogany I-III	Mahogany IV-VI	Pavilion	Mahogany VII	Sienna III-IV	Sienna I-II				
"Morning Mingle" 7:30-8:30		Student Honors	Written Testing 7:15-8:  Dancer Call Time 8:15	15 (Slate Room)					
Preschool Props 8:30-9:30 Becca Retter	8:30-9:30 The Godfrey Method 8:30-9:45 8:30-9:45 8:30		Ballet 8:30-9:45 Jacqueline Farina	Ballet 8:30-9:45 Lizzie Mackenzie					
TUMIN	Вгеак		10min	Break					
Progressions 9:40-10:40 The Godfrey Method  5min Break  Beginner Modern 10:45-12:00 Sean Aaron Carmon	Pre-Pro Repertoire 9:40-12:00 Jay & Connie	Ballet Repertoire 9:55-12:00 Maeghan McHale	Ballet Repertoire 9:55-12:00 Asha Gangolli	Ballet Repertoire 9:55-12:00 Lizzie Mackenzie	Ballet Repertoire 9:55-12:00 Jacqueline Farina				
		Lunch 12	2:00-1:00						
Al Gilbert Grades 1-3 1:00-2:15 Becca Retter	Tap 1:00-2:00 Jay Fagan	The Godfrey Method 1:00-2:00	Contemporary 1:00-2:00 Lizzie Mackenzie	Lyrical 1:00-2:00 Connie Sweeney	Modern 1:00-2:00 Sean Aaron Carmon				
			5min Break						
5min Break  Social Dances 2:20-3:20	Jazz 2:05-3:05 Maeghan McHale	Lyrical 2:05-3:05 Connie Sweeney	The Godfrey Method 2:05-3:05	Modern 2:05-3:05 Sean Aaron Carmon	Contemporary 2:05-3:05 Lizzie Mackenzie				
Jay Fagan			10min Break						
5min Break Inter Pointe 3:25:4:25 Asha Gangolli 5min Break Preschool Routines	Career Development 3:15-4:30 Lizzie Mackenzie  Pilates 4:30-5:30	Modern Repertoire 3:15-5:30 Sean Aaron Carmon	Contemporary Repertoire 3:15-5:30 Maeghan McHale	Character Repertoire 3:15-5:30 Jacqueline Farina	Lyrical Repertoire 3:15-5:30 Connie Sweeney				
4:30-6:00 Becca Retter	Asha Gangolli								



### 2025 SUMMER WORKSHOP

			Thursday, J	uly 31, 2025					
	Training School	Pre-Pro	BF4 (16y+ Adv)	BF3 (14y+ High Inter)	BF2 (12y+ Inter)	BF1 (11y+ Adv Beg)			
	Mahogany I-III	Mahogany IV-VI	Pavilion	Mahogany VII	Sienna III-IV	Sienna I-II			
L			Dancer Call Time 8:15						
	Al Gilbert Gr 4-5 8:30-9:45 Becca Retter	Modern 8:30-9:45 Sean Aaron Carmon	Ballet 8:30-9:30 Lizzie Mackenzie	Ballet 8:30-9:30 Jacqueline Farina	Ballet 8:30-9:30 Maeghan McHale	Ballet 8:30-9:30 Asha Gangolli			
	10min	Break		10min	Break				
	Interm Ballet 9:55-10:55 Lizzie Mackenzie	Ballet 9:55-10:55 Asha Gangolli	Modern Repertoire	Contemporary Repertoire	Character Repertoire	Lyrical Repertoire			
Board El	Preschool Camps 11:00-12:00 Becca Retter	Contemporary 11:00-12:00 Lizzie Mackenzie	9:40-12:00 Sean Aaron Carmon	9:40-12:00 Maeghan McHale	9:40-12:00 Jacqueline Farina	9:40-12:00 Connie Sweeney			
lections 11:	12:15 Members	Meeting (Slate)		Lunch 12	2:00-1:00				
11:00-2:00	Interm Jazz 1:00-2:00 Connie Sweeney	Hip Hop 1:00-2:15 Suavé	Ballet Repertoire 1:00-3:00	Ballet Repertoire 1:00-3:00	Ballet Repertoire 1:00-3:00	Ballet Repertoire 1:00-3:00			
H	10min Break	5min Break	Maeghan McHale	Asha Gangolli	Lizzie Mackenzie	Jacqueline Farina			
	Tap Across Floor 2:10-3:10 Jay Fagan	Jazz 2:20-3:20	Wadgilah Wahala	Aona Gangoin	EIZZIO WIGOROTIZIO				
		Connie Sweeney	Man		Break				
	5min Break  Hip Hop  Fundamentals #1  Beg/Interm	5min Break	Moc 3:10- Sean Aarc (Pav	-4:10 on Carmon ilion)	Pointe/Pre-Pointe 3:10-4:10 Maeghan McHale	Pointe/Pre-Pointe 3:10-4:10 Lizzie Mackenzie			
	3:15-4:45	Pre-Pro Repertoire 3:30-5:30	Poi		Break	tern			
	Suavé	Tech Jay & Connie	4:15- Jacquelir	5:15	Modern 4:15-5:15 Sean Aaron Carmon (Sienna III-IV)				
		out a continu	(Pav						
		Dancer Call Time 6:45pm							
		Annu	Reception 6:30 al Award Banquet 7:30	,	ooms)				



## 2025 SUMMER WORKSHOP

		Friday, A	August 01, 2025			
Training School	Pre-Pro	BF4 (16y+ Adv)	BF3 (14y+ High Inter)	BF2 (12y+ Inter)	BF1 (11y+ Adv Beg)	
Mahogany I-III	Pavilion	Mahogany IV-VI (Stage)	Mahogany VII	Sienna III-IV	Sienna I-II	
		Call Tir	ne 8:00	]		
		Modern	Contemporary	Call Ti	me 8:30	
Advanced Pointe 8:45-9:45 Asha Gangolli	"Injury Prevention" 8:45-9:45 Dr. Alison McClean	Repertoire & <b>Tech BF4</b> 8:15-10:00	Repertoire 8:15-9:30 Maeghan McHale	Ballet 8:45-9:45 Lizzie Mackenzie	Ballet 8:45-9:45 Jacqueline Farina	
5min	Break	Sean Aaron Carmon	15min Break			
Beginner Jazz 9:50-10:50 Connie Sweeney	Ballet 9:50-10:50 Jacqueline Farina	<b>Tech BF4</b> (Maeghan) 10:00-10:45	Ballet 9:45-10:45 Asha Gangolli	5min Break "Preparing for Performance" 9:50-10:50 Demi Agaiby, M.S.(Sienna III-IV)		
10mir	Break	15min Break	Tech BF3 (Maeghan)	10mir	Break	
"Injury Prevention" 11:00-12:00 Dr. Alison McClean	Modern 11:00-12:00 Sean Aaron Carmon	Contemporary 11:00-12:00 Lizzie Mackenzie (Mahogany VII)	10:45-11:30 (Stage Floor) <b>Tech BF3</b> (Asha) 11:30-12:15 (Stage Floor)	Character Repertoire 11:00-12:15 Jacqueline Farina	Lyrical Repertoire 11:00-12:15 Connie Sweeney	
Lunch 12:00-1:00	Lunch 12:00-1:00	Lunch 12:00-1:00	Lunch 12:15-1:00	Lunch 12:15-1:15	Lunch 12:15-1:00	
Beginner Ballet 1:00-2:00 Lizzie Mackenzie	Advanced Tap 1:00-2:00 Jay Fagan (Mahogany VII) 5min Break	1:00 Demi Aga (Pav	Performance" -2:00 aiby, M.S. ilion) Break	Contemporary 1:15-2:15 Maeghan McHale	Tech BF1 (Connie) 1:00-1:45 (Stage Floor) Tech BF1 (Jacqueline) 1:45-2:30	
	Hip Hop	1311111	Lyrical	15min Break	(Stage Floor)	
Advanced Tap 2:10-3:10 Jay Fagan	2:10-3:10 Suavé (Mahogany V <b>II</b> )	Ballet & Pointe 2:15-3:45 Maeghan McHale	2:15-3:15 Connie Sweeney (Sienna I-II)	Tech BF2 (Lizzie) 2:30-3:15 (Stage Floor)	10min Break Pointe/Pre-Pointe 2:40-3:40	
5min	Break	(Pavilion)		Tech BF2 (Jacqueline)	Asha Gangolli	
Hip Hop Fundamentals #2 Interm/Adv 3:15-4:45 Suavé	Contemporary 3:15-4:15 Lizzie Mackenzie (Mahogany VII)			3:15-4:00 (Stage Floor)	(Sienna <b>III-I</b> V)	
			Gala Dancers 5:45pm (Ga	ala Dress Rehearsal)		
			ERFORMANCE ahogany Ba <b>ll</b> rooms)			



#### **WEEKEND WORKSHOP**

AUGUST 2-3

## 2025 SUMMER WORKSHOP

			Saturday,	, August 2				
Teachers	Yellow (16y+)	Green (14-15y)	White (13-14y)	Blue (12-13y)	Red (10-11y)	Purple (9-10y)	Orange (7-8)	
Mahogany IV-VI	Pavilion	Mahogany VII	Mahogany I-III	Sienna III-IV	Sienna I-II	Ivory	Slate	
Registration Desk Opens 7:00	Welcome & Photo	Welcome & Photo	Written Testing 7:00-8:	Welcome & Photo	Welcome & Photo	Welcome & Photo	ĺ	
Modern 8:30-9:30 Matthew Farmer	8:00-8:30  Irish Dance 8:30-9:30  Sheila Healy	8:00-8:30  Ballet 8:30-9:30  Stacy Keller	8:00-8:30 Tap 8:30-9:30 Jay Fagan	8:00-8:30 Hip Hop 8:30-9:30 Eilleen Mallary	8:00-8:30 Lyrical 8:30-9:30 Nick Pupillo	8:00-8:30  Musical Theatre 8:30-9:30  Annie Jo Fischer	Welcome & Ph	
Tomin Break   Contemporary   Modern   Fusion   Hip Hop   Ballet   Musical Theatre   Tap   9:40-10:40   9:40							9:30-9:45	
							Irish Dance 9:45-10:30 Sheila Healy	
			5min Break				15min Breal	
Tap (Wrap-Up Combo) 10:45-11:45 Jay Fagan	Jazz 10:45-11:45 Connie Sweeney	Hip Hop 10:45-11:45 Eilleen Mallary	Musical Theatre 10:45-11:45 Annie Jo Fischer	Irish Dance 10:45-11:45 Sheila Healy	Ballet 10:45-11:45 Stacy Keller	Modern 10:45-11:45 Matthew Farmer	Lyrical 10:45-11:30 Nick Pupillo	
11:45 Discover CNADM (Lunch Provided)			Lunch 1	1:45-1:00			Lunch	
12:30 Members Meeting (Lunch Provided)				enstrative Testing 11:45			11:30-1:15	
Jazz 1:00-2:00 Connie Sweeney	Hip Hop 1:00-2:00 Eilleen Mallary	Contemporary 1:00-2:00 Nick Pupillo	Fusion 1:00-2:00 Krista Ellensohn	Tap 1:00-2:00 Jay Fagan	Irish Dance 1:00-2:00 Sheila Healy	Ballet 1:00-2:00 Stacy Keller	Musical Theat 1:15-2:00 Annie Jo Fisch	
			10min Break				15min Break	
Irish Dance 2:10-3:10 Sheila Healy	Fusion (Wrap-Up Combo) 2:10-3:10 Krista Ellensohn	Jazz 2:10-3:10 Connie Sweeney	Modern 2:10-3:10 Matthew Farmer	Contemporary 2:10-3:10 Nick Pupillo	Tap 2:10-3:10 Jay Fagan	Hip Hop 2:10-3:10 Eilleen Mallary	Ballet (Wrap-Up Comb 2:15-3:15 Stacy Keller	
			5min Break					
Fusion 3:15-4:15 Krista Ellensohn	Tap 3:15-4:15 Jay Fagan	Modern (Wrap-Up Combo) 3:15-4:15 Matthew Farmer	Contemporary (Wrap-Up Combo) 3:15-4:15 Nick Pupillo	Musical Theatre (Wrap-Up Combo) 3:15-4:15 Annie Jo Fischer	Hip Hop (Wrap-Up Combo) 3:15-4:15 Eilleen Mallary	Jazz (Wrap-Up Combo) 3:15-4:15 Connie Sweeney		
3:15-4:15	3:15-4:15	(Wrap-Up Combo) 3:15-4:15	(Wrap-Up Combo) 3:15-4:15 Nick Pupillo	(Wrap-Up Combo) 3:15-4:15	(Wrap-Up Combo) 3:15-4:15	(Wrap-Up Combo) 3:15-4:15		



#### **WEEKEND WORKSHOP**

AUGUST 2-3

## 2025 SUMMER WORKSHOP

	Sunday, August 3									
Teachers	Yellow (16y+)	Green (14-15y)	White (13-14y)	Blue (12-13y)	Red (10-11y)	Purple (9-10y)	Orange (7-8y)			
Mahogany IV-VI	Pavilion	Mahogany VII	Mahogany I-III	Sienna III-IV	Sienna I-II	lvory	Slate			
Registration Desk Opens 7:30										
"Morning Mingle" 7:30-8:30 Continental Breakfast										
Ballet 8:30-9:30 Stacy Keller	Musical Theatre 8:30-9:30 Annie Jo Fischer	Hip Hop 8:30-9:30 Eilleen Mallary	Jazz 8:30-9:30 Connie Sweeney	Tap 8:30-9:30 Jay Fagan	Modern 8:30-9:30 Matthew Farmer	Irish Dance 8:30-9:30 Shelia Healy				
			10min Break							
Musical Theatre 9:40-10:40 Annie Jo Fischer	Contemporary 9:40-10:40 Nick Pupillo	Tap 9:40-10:40 Jay Fagan	Irish Dance 9:40-10:40 Sheila Healy	Jazz 9:40-10:40 Connie Sweeney	Fusion 9:40-10:40 Krista Ellensohn	Ballet 9:40-10:40 Stacy Keller	Hip Hop 9:45-10:30 Eilleen Mallary			
	·		5min Break			-	15min Break			
							Тар			
Hip Hop 10:45-11:45 Eilleen Mallary	Ballet 10:45-11:45 Stacy Keller	Irish Dance 10:45-11:45 Sheila Healy	Fusion 10:45-11:45 Krista Ellensohn	Modern 10:45-11:45 Matthew Farmer	Jazz 10:45-11:45 Connie Sweeney	Contemporary 10:45-11:45 Nick Pupillo	10:45-11:30 Jay Fagan			
12:00 Members Meeting (Cyan)			Lunch 11	:45-12:30			Lunch 11:30-12:30			
Improv 12:30-1:30 Matthew Farmer	Tap 12:30-1:30 Jay Fagan	Musical Theatre 12:30-1:30 Annie Jo Fischer	Ballet 12:30-1:30 Stacy Keller	Fusion 12:30-1:30 Krista Ellensohn	Contemporary 12:30-1:30 Nick Pupillo	Hip Hop 12:30-1:30 Eilleen Mallary	Jazz 12:30-1:15 Connie Sweeney			
	5min Break						20min Break			
Тар	Fusion	Modern	Contemporary	Musical Theatre	Hip Hop	Jazz	Ballet			
(Wrap-Up Combo) 1:35-2:35 Jay Fagan	(Wrap-Up Combo) 1:35-2:35 Krista Ellensohn	(Wrap-Up Combo) 1:35-2:35 Matthew Farmer	(Wrap-Up Combo) 1:35-2:35 Nick Pupillo	(Wrap-Up Combo) 1:35-2:35 Annie Jo Fischer	(Wrap-Up Combo) 1:35-2:35 Eilleen Mallary	(Wrap-Up Combo) 1:35-2:35 Connie Sweeney	(Wrap-Up Combo) 1:35-2:35 Stacy Keller			
	WRAP-UP RALLY 2:45 (Mahogany Ballrooms) Performances, Scholarships, Giveaways									